# SDR COMA0260220

- Difficulty date: March 31, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 15,772 hours, 14,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5472 CABIN DOOR WARNING.COULD NOT DUPLICATE OPERATIONAL CHECK OF DOOR NORMAL.  NO FAULT CODES IN COMPUTER.
